BibTeX record journals/siamdm/Makai07

download as .bib file

@article{DBLP:journals/siamdm/Makai07,
  author    = {M{\'{a}}rton Makai},
  title     = {On Maximum Cost K\({}_{\mbox{\{t, t\}}}\)-Free t-Matchings of Bipartite
               Graphs},
  journal   = {{SIAM} J. Discret. Math.},
  volume    = {21},
  number    = {2},
  pages     = {349--360},
  year      = {2007},
  url       = {https://doi.org/10.1137/060652282},
  doi       = {10.1137/060652282},
  timestamp = {Sat, 25 Apr 2020 13:56:10 +0200},
  biburl    = {https://dblp.org/rec/journals/siamdm/Makai07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics